A contribution to the theory of magnetic and gravitational anomalies, interpreted on the basis of analytic prolongation
Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 1059-1062
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_5_a21,
author = {V. N. Strakhov},
title = {A contribution to the theory of magnetic and gravitational anomalies, interpreted on the basis of analytic prolongation},
journal = {Doklady Akademii Nauk},
pages = {1059--1062},
year = {1967},
volume = {176},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a21/}
}
TY - JOUR AU - V. N. Strakhov TI - A contribution to the theory of magnetic and gravitational anomalies, interpreted on the basis of analytic prolongation JO - Doklady Akademii Nauk PY - 1967 SP - 1059 EP - 1062 VL - 176 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a21/ LA - ru ID - DAN_1967_176_5_a21 ER -
%0 Journal Article %A V. N. Strakhov %T A contribution to the theory of magnetic and gravitational anomalies, interpreted on the basis of analytic prolongation %J Doklady Akademii Nauk %D 1967 %P 1059-1062 %V 176 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a21/ %G ru %F DAN_1967_176_5_a21
V. N. Strakhov. A contribution to the theory of magnetic and gravitational anomalies, interpreted on the basis of analytic prolongation. Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 1059-1062. http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a21/